Blog

July 31, 2019

Overdose Symptoms and Conditions We Treat at frontlineer.com

Overdose Symptoms and Conditions We Treat at frontlineer.com

When people talk about overdoses, the first thing that comes to mind are overdoses from medications and drugs and forget that one can also overdose from alcohol, which leads to alcohol poisoning. Anyway, in a nutshell, a drug overdose happens when one takes too much of a drug or chemical, that is an amount that is above the dosage that is recommended medically. An overdose can actually be accidental, that is in cases where one is more sensitive to a certain medication than they thought they were. In such cases, the high end of the therapeutic range of that particular drug may be more toxic to them and as such may lead to a drug overdose. Overdoses can also be intentional, with an example being in cases of attempted suicide through swallowing a bunch of pills. Another instance where on overdose can occur is where one overindulges in an illicit drug looking to get high, and in the end they end up taking an amount of the drug which their metabolism is unable to detoxify fast enough to prevent any unwanted side effects from ensuing. As mentioned above, one can also take too much of a legal drug, such as is the case in alcohol poisoning. Overdoses are potentially life-threatening and need immediate emergency medical attention over at an emergency room. This article will look to highlight the symptoms and conditions as far as overdoses go, that we treat over at frontlineer.com.

One of the symptoms to look out for as far as overdoes are concerned and one we treat here at frontlineer.com is if one begins to develop difficulty breathing due to a suspected drug overdose. Problems with breathing should always be taken seriously and this instance is no exception. Some of the red flags to look out for as far as breathing problems go include shallow breathing, or even if breathing is in the extremes that is it is deep, rapid or extremely slow with chest pains being another symptom to look out for. Problems with breathing due to an overdose usually is indicative of lung or heart damage and should be taken very seriously and as such if one presents with any of these symptoms, then they should visit us as soon as possible to be treated. The same should apply if one has stopped breathing completely due to an overdose. In that case you should call 911 and have them brought to us for immediate medical attention. Another symptom of overdoes that we treat is nausea and vomiting and therefore if one presents with these symptoms after a suspected overdoes, they should visit us as soon as possible for treatment.

Symptoms affecting the vital signs are also another set of symptoms that we over at frontlineer.com treat as far as a drug overdose goes. Vital signs include pulse rate, blood pressure, temperature as well as respiratory rate and a drug overdose usually affects one if not all of them. this means that they will either have an increased value or a decreased value from the normal baseline or they could be absent altogether. Issues with vital signs due to a drug overdose should be taken very seriously as they are definitely life-threatening and as such one should give us a visit to be treated as soon as possible. Another condition we treat as far as drug overdoses go is depressant overdoes, which involves overdosing on alcohol, heroin, methadone, oxycodone and many others. Overdoses on depressants are one of the most popular forms of depressants and they are responsible for majority of the deaths due to overdoses and as such should be taken very seriously. An overdose due to a depressant has varying symptoms such as disorientation and confusion, one making gurgling or snoring signs which is indicative of a partially blocked airway, turning blue of the lips and fingertips as well as one losing consciousness and can’t be aroused. If one is presenting with any of these symptoms and they had taken any depressant, they should be brought to us as soon as possible for treatment.

Another condition that we treat as far as overdoses go is an overdose in amphetamines such as “ice”, a popular amphetamine out there in the streets. Amphetamine overdoses usually lead to one presenting with changes in their mental status and as such red flags to look out for include agitation, paranoia, hallucinations, delusion, confusion among other alterations in one’s mental status. Such symptoms should be taken very seriously and one should be brought to us as soon as possible for treatment as if not, such people usually end up hurting others or themselves. Other cases of overdoses that we treat include cases of attempted suicide through overdose, or accidental overdose in children where they may have gotten into the medicine cabinet. These situations should be taken seriously and that is exactly how we handle them

There are a lot more symptoms and conditions as far as overdoses go that we treat and you can learn more on the same by heading over to frontlineer.com as there is more information on this topic as well as on us over there.

Uncategorized